# SDR DALA2017083106466

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 BTW LONG 17-18 RT AT PAX CABIN. FRAME STA Y=1037 BTW LONG 17-18R AT PAX CABIN WAS REPAIRED PER SRM 53-20-07-2R-4 FIG 201.
